Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 35, NWS Cleveland, OH

May 14, 20204 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at May 14, 2020, 5:20 PM EDT for 4 counties in Ohio. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2020, 5:20 PM EDT (21:20 UTC)
Expired
May 14, 2020, 6:00 PM EDT
In force
40 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, OH, Erie County, OH, Huron County, OH, Richland County, OH

The radar

The Cleveland radar (KCLE), 68 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 5:24 PM EDTTSTM WND DMG1 E Castalia, OHSEVERAL TRESS DOWN AND SIDING RIPPED OFF OF A FEW HOUSES. A GARAGE DOOR WAS BLOWN IN.
May 14, 5:37 PM EDTTSTM WND DMG4 E North Fairfield, OHDOWN POWER LINES AND POLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 9.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
308 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

046 
WUUS51 KCLE 142120
SVRCLE
OHC033-043-077-139-142200-
/O.NEW.KCLE.SV.W.0035.200514T2120Z-200514T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
520 PM EDT Thu May 14 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Huron County in north central Ohio...
  Northern Richland County in north central Ohio...
  Erie County in north central Ohio...
  Northeastern Crawford County in north central Ohio...

* Until 600 PM EDT.

* At 520 PM EDT, severe thunderstorms were located along a line
  extending from near Bellevue to New Washington, moving east at 65
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Sandusky, Norwalk, Western Vermilion, Kelleys Island, Shelby,
  Bellevue, Willard, New London, Plymouth, Northern Milan, Milan,
  Wakeman, New Washington, Castalia, Greenwich, Monroeville, Berlin
  Heights, North Fairfield, Tiro and Bloomingville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4099 8285 4100 8283 4146 8285 4144 8276
      4146 8271 4158 8269 4161 8273 4163 8267
      4149 8270 4147 8266 4145 8269 4139 8248
      4143 8235 4107 8234 4106 8244 4085 8241
      4084 8288
TIME...MOT...LOC 2120Z 247DEG 57KT 4130 8280 4095 8285 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
2 follow-up statements
956 
WWUS51 KCLE 142140
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
540 PM EDT Thu May 14 2020

OHC033-043-077-139-142200-
/O.CON.KCLE.SV.W.0035.000000T0000Z-200514T2200Z/
Huron OH-Richland OH-Erie OH-Crawford OH-
540 PM EDT Thu May 14 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR HURON...NORTHERN RICHLAND...ERIE AND NORTHEASTERN CRAWFORD
COUNTIES...

At 540 PM EDT, severe thunderstorms were located along a line
extending from 8 miles west of Western Vermilion to near New London,
moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Shelby, Willard, New London,
Plymouth, Northern Milan, Milan, Wakeman, Greenwich, Berlin Heights,
North Fairfield, Tiro, Sandusky South, Birmingham, Fairview Lanes,
Shenandoah and Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4098 8283 4108 8263 4124 8262 4143 8276
      4145 8271 4139 8248 4143 8235 4107 8234
      4106 8244 4085 8241 4084 8288
TIME...MOT...LOC 2140Z 260DEG 48KT 4142 8248 4105 8251 

HAIL...<.75IN
WIND...60MPH
 
$$

Kahn
745 
WWUS51 KCLE 142158
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
558 PM EDT Thu May 14 2020

OHC033-043-077-139-142208-
/O.EXP.KCLE.SV.W.0035.000000T0000Z-200514T2200Z/
Huron OH-Richland OH-Erie OH-Crawford OH-
558 PM EDT Thu May 14 2020

...THE SEVERE THUNDERSTORM WARNING FOR HURON...NORTHERN RICHLAND...
ERIE AND NORTHEASTERN CRAWFORD COUNTIES WILL EXPIRE AT 600 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4098 8283 4108 8263 4124 8262 4143 8276
      4145 8271 4139 8248 4143 8235 4107 8234
      4106 8244 4085 8241 4084 8288
TIME...MOT...LOC 2158Z 270DEG 57KT 4152 8217 4115 8220 

$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 3:56 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 14, 3:56 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
356 PM EDT Thu May 14 2020

.SYNOPSIS...
Warm front will stall near the south shore of Lake Erie this
evening. As low pressure move across southern  Ontario friday
afternoon it will pull a cold front southeastward across the
region. This cold front will stall near the Ohio River Valley
on Saturday. As low pressure takes shape over the middle
Mississippi River Valley Saturday night it will bring a warm
front northward across Ohio. This storm system will move to Ohio
on Sunday but may linger into next week.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
Several surface features to watch through the evening. The warm
front is making steady northward movement toward the lake. As
of 3 pm the warm front was located from near Meadville to
near the south shore of Lake Erie, north of Toledo and into
southern Michigan. Moisture advection continues to advect
into through southwestern Ohio. Now we will continue to monitor
a couple pieces of low level jet energy. One piece of jet
energy seems to be associated with a weak convectively induced
circulation that is moving across southern Ohio. This may
produce an area of convergence across southwestern/southern
portions of the area. The other piece of jet energy looks as if
it will punch into NW OH between 20Z and 22Z and may help
generate additional convection near along the warm front,
possibly over the lake. If this convection gets going over the
lake it may be our best chance of damaging winds with a cold
pool developing. Also never trust a warm front with a bit more
low level shear near the boundary that could produce a brief
spinup. While gusty winds are possible with the other convection
south it likely wont be the main focus. We will also monitor
for some training of echoes near the warm front across NE OH/NW
PA. So will monitor this region for some minor flooding issues.

Beyond midnight it appears there will be showers/thunderstorms
along and north of the warm front that will arc from NW PA
across the lake to eastern Michigan. Shear profile doesnt appear
to be favorable for severe. We will then watch convection sag
southward toward the region with the cold front on Friday. It
will take much of the day to get the front south of the region
so will retain fairly high POP's through the day.

Decent range in temperatures this afternoon with eventual mid 60s
across NW PA to the 70's across most of Ohio. It remains warm
and humid tonight with lows likely within a couple degrees of
60.

High pressure over Ontario will ridge southward into the area
Friday night with dry conditions in the wake of the cold front.
Cooler with lows ranging from the upper 40's near the lake to
the middle to upper 50's south.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
The short term begins Saturday with a stationary front/stalled cold
front draped west to east across Central Ohio with high pressure
stationed just north of the Upper Great Lakes. Much of the
precipitation is expected to stay south of the area during the day
Saturday as drier mid level air arrives across the lower Great
Lakes. Meanwhile, an upper trough and associated vort max will
develop across the Northern Plains. Surface low pressure will
develop just ahead of this upper trough, reaching the vicinity of
Lake Michigan by Sunday morning and lifting the stalled front across
Central Ohio, north across the area as a warm front. As the warm
front lifts north across the area on Sunday, overrunning
precipitation with some thunder will be possible associated with
isentropic lift. There remains to be low confidence in strength and
timing of any storms that develop with significant model differences
on the strength and location of this potent shortwave still
apparent. However, there is potential for severe weather with this
strongly-forced system Sunday afternoon and evening, but will be
dependent upon instability, especially in areas of clearing.

Precipitation chances look to continue Sunday night through Monday
as the upper trough starts to cutoff from the mean flow, slowing the
eastward progression of the low pressure system. Highs Sunday will
range in the low to mid 70s while Monday will feature increased
cloudiness and more widespread 60s.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
As mentioned above, the upper level trough will cutoff from the mean
flow and slowly meander somewhere between the Ohio Valley and Mid-
Atlantic for the remainder of the week. Recent model guidance has
showed a slight westward shift of this cutoff low and associated
"blocking" pattern, but will be largely dependent on any tropical
system that may develop along the East Coast and its strength and
location. With that said, precipitation chances will remain
apparent from Monday, onwards through the end of the long term
period, but low confidence in location and timing precludes anything
higher than chance at this point. Temperatures will be below average
from Monday through mid-week, with highs ranging anywhere from the
mid 50s to mid 60s, largely dependent on areas of cloudiness from
the upper low.

&&

.AVIATION /18Z Thursday THROUGH Tuesday/...
MVFR/IFR conditions occurring with the showers near the warm
front that was located from near Youngstown to Cleveland then
westward near the south shore of Lake Erie, north of Toledo and
into southern Michigan. Additional rounds of thunderstorms will
develop, scattered south and numerous over the lake. The storms
that move onshore will have the potential to produce strong
damaging winds. Expect IFR conditions near any of the
thunderstorms. There may be a brief lull in the coverage of the
convection after midnight then increase again around sunrise as
a cold front moves southward. MVFR/IFR conditions are expect
with the showers/thunderstorms along the cold front.

Gusty southerly winds area expected across much of the area
through the evening. Strongest gusts away from the
thunderstorms will be around 30 knots, especially west of I-71.
Winds will shift to the southwest by sunrise but more westerly
in the the wake of the cold front.

Outlook...Non-VFR with showers and thunderstorms Friday, then
again on Sunday into Monday.

&&

.MARINE...
Low chances for any small craft advisory conditions across the lake
through early next week. The period of strongest winds are expected
late tonight through Friday as winds increase out of the southwest,
15 to 20 knots. A cold front will move east across the lake Friday
evening with winds becoming northerly, 10 to 15 knots by Friday
night. East, northeasterly flow, 10 to 15 knots, ramps up once again
Saturday through Saturday night ahead of a warm front which could
introduce a chance for lakeshore flooding across the western basin.
As the warm front lifts north across the area by Saturday night, low
pressure will track over the lake Sunday evening. Behind this low,
northerly flow will increase to 10 to 15 knots through Monday night.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...MM
NEAR TERM...MM
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...MM
MARINE...Kahn
Hazardous weather outlook, May 14, 4:40 AM EDT, 12 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
440 AM EDT Thu May 14 2020

OHZ003-006>008-017-018-151100-
Lucas-Wood-Ottawa-Sandusky-Hancock-Seneca-
440 AM EDT Thu May 14 2020

This Hazardous Weather Outlook is for northwest Ohio.

.DAY ONE...Today and tonight.

A couple rounds of showers and thunderstorms are expected today.
Thunderstorms that develop late this afternoon and through the
evening may be strong to severe. Large hail and damaging winds are
the primary threats. The thunderstorms could produce heavy rainfall
especially if storms track across the same area. This may lead to an
elevated flooding potential.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ009>014-019>023-089-PAZ001>003-151100-
Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-
Summit-Portage-Trumbull-Ashtabula Lakeshore-Northern Erie-
Southern Erie-Crawford-
440 AM EDT Thu May 14 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Thunderstorms that develop this afternoon and evening may be strong
with gusty winds. The thunderstorms could also produce locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ027>033-036>038-047-151100-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-
440 AM EDT Thu May 14 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

Thunderstorms that develop this afternoon and evening may be strong
with gusty winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-151100-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
440 AM EDT Thu May 14 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie and western Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 14, 4:14 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Cleveland OH
414 PM EDT Thu May 14 2020

OHZ017-142100-
Hancock-
414 PM EDT Thu May 14 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT HANCOCK COUNTY...

At 413 PM EDT, strong thunderstorms were clustered over Ottawa,
moving east at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Findlay, Fostoria, Bluffton, North Baltimore, McComb, Arlington,
Arcadia, Rawson, Vanlue, Van Buren, Mount Blanchard, Benton Ridge,
Jenera, Mount Cory, Bairdstown and Williamstown.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4117 8388 4117 8363 4116 8342 4100 8342
      4099 8346 4095 8346 4095 8348 4091 8348
      4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 2013Z 259DEG 41KT 4100 8402

Kahn
Special weather statement, May 14, 4:25 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
425 PM EDT Thu May 14 2020

OHZ006>008-142130-
Wood-Ottawa-Sandusky-
425 PM EDT Thu May 14 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT OTTAWA...SANDUSKY AND
EASTERN WOOD COUNTIES...

At 425 PM EDT, strong thunderstorms were clustered over Bowling
Green, moving east at 45 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Bowling Green, Fremont, Port Clinton, Perrysburg, Clyde, Waterville,
Oak Harbor, Gibsonburg, Genoa, Woodville, Elmore, Ballville,
Pemberville, Millbury, Haskins, Luckey, Bradner, Marblehead, Wayne
and Risingsun.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4151 8371 4162 8311 4151 8299 4152 8289
      4158 8283 4153 8282 4154 8271 4150 8274
      4146 8304 4145 8304 4143 8301 4145 8297
      4142 8294 4144 8285 4132 8284 4132 8285
      4125 8342 4119 8371 4146 8375
TIME...MOT...LOC 2025Z 259DEG 40KT 4135 8364

Kahn
Local storm report, May 14, 4:44 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
444 PM EDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     NON-TSTM WND GST 2 SW FINDLAY            41.02N 83.67W
05/14/2020  M63 MPH          HANCOCK            OH   ASOS

            ASOS STATION KFDY FINDLAY.

&&

ANM
Local storm report, May 14, 4:52 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CLEVELAND OH
452 PM EDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND GST     2 SW FINDLAY            41.02N 83.67W
05/14/2020  M63 MPH          HANCOCK            OH   ASOS

            CORRECTS PREVIOUS NON-TSTM WND GST REPORT
            FROM 2 SW FINDLAY. ASOS STATION KFDY
            FINDLAY.

&&

ANM
Local storm report, May 14, 4:54 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
454 PM EDT THU MAY 14 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     TSTM WND DMG     ARCADIA                 41.11N 83.52W
05/14/2020                   HANCOCK            OH   TRAINED SPOTTER

            SEVERAL TREES DOWN ON HOUSES.

&&

ANM
Special weather statement, May 14, 5:11 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
511 PM EDT Thu May 14 2020

OHZ027-028-036-142200-
Crawford-Wyandot-Marion-
511 PM EDT Thu May 14 2020

...A STRONG THUNDERSTORM WILL AFFECT MARION...SOUTHERN WYANDOT AND
SOUTHWESTERN CRAWFORD COUNTIES...

At 511 PM EDT, a strong thunderstorm was located over Marseilles, or
9 miles east of Kenton, moving east at 50 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Prospect, La Rue, Morral, Waldo,
Marseilles, Nevada, Caledonia, New Bloomington, Green Camp, Harpster,
Kirby, Oceola and State Route 229 at US Route 23.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
      4070 8344 4071 8349 4082 8350 4084 8352
      4085 8286 4065 8286 4064 8296 4049 8296
      4048 8302 4043 8303
TIME...MOT...LOC 2111Z 270DEG 42KT 4069 8344

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 4:14 PM EDTSpecial Weather StatementCLEHancock46 min
May 14, 4:25 PM EDTSpecial Weather StatementCLESandusky, Wood65 min
May 14, 4:40 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot50 min
May 14, 4:55 PM EDTSpecial Marine WarningCLE95 min
May 14, 5:11 PM EDTSpecial Weather StatementCLECrawford, Marion, Wyandot49 min
May 14, 5:37 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain68 min
May 14, 5:40 PM EDTSpecial Marine WarningCLE67 min
May 14, 5:44 PM EDTSpecial Weather StatementCLEAshland, Knox, Morrow, Richland46 min
May 14, 6:04 PM EDTSevere Thunderstorm WarningCLEMedina41 min
May 14, 6:06 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland39 min
May 14, 6:41 PM EDTSpecial Weather StatementCLECuyahoga, Geauga, Lake, Portage, Summit49 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.